How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 2851
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now

I just moved to the UK (Edinburgh) a couple of days ago and

Customer Question

Hi! I just moved to the UK (Edinburgh) a couple of days ago and haven't yet quite figured out how things work around here; maybe you can assist. My problem is that I'm suffering from acute grave neurodermatitis and would like to see a dermatologist as soon as possible. I just called the Edinburgh clinic, but they couldn't offer me any appointment sooner than Oct 23. Do you have any suggestions how to speed things up? (I have private health insurance.)
JA: The Dermatologist can help. Just a couple quick questions before I transfer you. What are your symptoms? Have you used any medication for this?
Customer: I have a rash almost all over my body (face, arms, hands, back, legs). I use creams my German dermatologist prescribed me (Diprogenta and Karison) but have only very little left, not nearly enough to apply to all parts of my body that would need it.
JA: When was your last dermatologist visit?
Customer: June or July this year.
JA: Anything else in your medical history you think the Doctor should know?
Customer: No.
Submitted: 1 year ago.
Category: Dermatology
Customer: replied 1 year ago.
Also: There's something wrong with my eyes that may be connected to the neurodermatitis that I'm experiencing. I haven't seen an eye doctor yet, but I would say that there is inflammation of the eyes. They are very itchy, constantly tear up, are blood read and slimy.
Customer: replied 1 year ago.
I use Triamcinolonum Acetonatum 0,01g + Vaselinum Album Pro Opht 9,99g around the eyes, but it does not help very much.
Expert:  Nicola-mod replied 1 year ago.
Hello,
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I wonder whether you're ok with continuing to wait for an answer. If you are, please let me know and I will continue my search. If not, feel free to let me know and I will cancel this question for you.
Thank you!
Nicola
Expert:  wieyedoc replied 1 year ago.

Hi. My name is***** have over two decades of experience, and I'm online and available to help you today.

We can also chat by hone and skype.

Expert:  wieyedoc replied 1 year ago.

How can I be of assistance?